Volume 2, Number 3
Previous Issue Next Issue

S. Tu & S. Allibadi

Int. J. Numer. Anal. Mod., 2 (2005), pp. 241-282

Preview Purchase PDF 0 1921 Abstract

D. Xue & L. Demkowicz

Int. J. Numer. Anal. Mod., 2 (2005), pp. 283-300

Preview Purchase PDF 0 1784 Abstract

R. E. Ewing, Y. Lin, J. Wang & S. Zhang

Int. J. Numer. Anal. Mod., 2 (2005), pp. 301-328

Preview Purchase PDF 0 1841 Abstract

L. J. S. Allen

Int. J. Numer. Anal. Mod., 2 (2005), pp. 329-344

Preview Purchase PDF 0 1866 Abstract

L. J. S. Allen

Int. J. Numer. Anal. Mod., 2 (2005), pp. 345-354

Preview Purchase PDF 0 1907 Abstract

A. Rodkina & H. Schurz

10.4208/aamm.09-m0980

Int. J. Numer. Anal. Mod., 2 (2005), pp. 355-366

Preview Purchase PDF 0 1927 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard